# SDR VNAA0008012

- Difficulty date: August 17, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,303 hours, 11,977 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4066 PERFORMED AN AIR RETURN DUE TO RECEIVING A RIGHT HAND OIL PRESSURE CAS MESSAGE.  MAINTENANCE INSPECTED BUT COULD NOT DUPLICATE THE PROBLEM.  MAINTENANCE CLEANED THE CANNON PLUGS.  A FUNCTIONAL CHECK FLIGHT WAS BUILT FOR THE AIRCRAFT AND THE AIRCRAFT CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE AND REPOSITIONED TO WASHINGTON NATIONAL.
